# SDR 03FDEA02046

- Difficulty date: December 4, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 540 RBL 5 WL 147.  FRAME AT BS 540, RBL 5, WL 147 FOUND TO BE OUT OF LIMITS DUE TO CORROSION REMOVAL.    REPAIRED FRAME SHEAR TIE PER SRM 53-10-1, 53-10-4  FIG 12.
